Sh:994

Bib entry
@article{Sh:994,
 author = {Goldstern, Martin and Pinsker, Michael and Shelah, Saharon},
 title = {{A closed algebra with a non-Borel clone and an ideal with a Borel clone}},
 journal = {Internat. J. Algebra Comput.},
 fjournal = {International Journal of Algebra and Computation},
 volume = {23},
 number = {5},
 year = {2013},
 pages = {1115--1125},
 issn = {0218-1967},
 doi = {10.1142/S0218196713500197},
 mrclass = {08A40 (03E15 22A30 54H15)},
 mrnumber = {3096314},
 mrreviewer = {\'Agnes Szendrei},
 doi = {10.1142/S0218196713500197},
 note = {\href{https://arxiv.org/abs/1112.0774}{arXiv: 1112.0774}},
 arxiv_number = {1112.0774}
}